# SDR SIMA20240602001

- Difficulty date: June 2, 2024
- Submitted: June 3, 2024
- Operation: Air carrier
- Aircraft: N645RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000064
- Aircraft time: 50,173 hours, 31,876 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Clamp
- Part number: UNKNOWN
- Condition: Missing
- Location: Wing
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

A-1 WING 1 LEAK EICAS MSG AND WARNING AFTER ENCOUNTERING ICE IN CLIMB OUT FOUND HOSE CLAMP MISSING ON INBOARD WING 1. INSTALLED NEW HOSE CLAMP BETWEEN SLATS 2&3 IAW AMM 30-11-06. PERFORMED OPS CHECK IAW AMM TASK 30-11-00. OPS CHECK GOOD.
